Travelling wave solutions of nonlinear evolution equations by using the first integral method


TAŞCAN F. , Bekir A., KOPARAN M.

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.14, no.5, pp.1810-1815, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 5
  • Publication Date: 2009
  • Doi Number: 10.1016/j.cnsns.2008.07.009
  • Title of Journal : COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
  • Page Numbers: pp.1810-1815

Abstract

In this paper, we established travelling wave Solutions for some (2 + 1)-dimensional nonlinear evolution equations. The first integral method was used to construct travelling wave solutions of nonlinear evolution equations. The travelling wave solutions are expressed by the hyperbolic functions, the trigonometric functions and the rational functions. The first integral method presents a wider applicability for handling nonlinear wave equations. (C) 2008 Elsevier B.V. All rights reserved.